# SDR AALA202506056042

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 63,101 hours, 26,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAS SIGNIFICANT WOODY BURNT SMELL THROUGHOUT ENTIRE CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
